MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY PC SHELL 54MM GROUP E; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY PC SHELL 54MM GROUP E; HIP COMPONENT
Model Number DSPCGE54
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint will be updated once the investigation is completed.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent right thr on (b)(6) 2018, revised on (b)(6) 2019 due to cup malalignment and stem subsidence.Surgeon reported choice of stem size as the cause.The cup was replaced along with a lateralized liner, both competitor's products.The head was also revised with microport's component.

Brand Name
DYNASTY PC SHELL 54MM GROUP E
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8660529
Report Number3010536692-2019-00803
Device Sequence Number1831149
Product Code LZO
UDI-Device IdentifierM684DSPCGE541
UDI-PublicM684DSPCGE541
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K061547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDSPCGE54
Device Catalogue NumberDSPCGE54
Device Lot Number1730193
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/03/2019
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer05/03/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date04/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR